Generic properties of the rotation number of one-parameter diffeomorphisms of the circle

Pavol Brunovský

Czechoslovak Mathematical Journal (1974)

  • Volume: 24, Issue: 1, page 74-90
  • ISSN: 0011-4642

How to cite

top

Brunovský, Pavol. "Generic properties of the rotation number of one-parameter diffeomorphisms of the circle." Czechoslovak Mathematical Journal 24.1 (1974): 74-90. <http://eudml.org/doc/12769>.

@article{Brunovský1974,
author = {Brunovský, Pavol},
journal = {Czechoslovak Mathematical Journal},
language = {eng},
number = {1},
pages = {74-90},
publisher = {Institute of Mathematics, Academy of Sciences of the Czech Republic},
title = {Generic properties of the rotation number of one-parameter diffeomorphisms of the circle},
url = {http://eudml.org/doc/12769},
volume = {24},
year = {1974},
}

TY - JOUR
AU - Brunovský, Pavol
TI - Generic properties of the rotation number of one-parameter diffeomorphisms of the circle
JO - Czechoslovak Mathematical Journal
PY - 1974
PB - Institute of Mathematics, Academy of Sciences of the Czech Republic
VL - 24
IS - 1
SP - 74
EP - 90
LA - eng
UR - http://eudml.org/doc/12769
ER -

References

top
  1. B. И. Арнольд, Малые знаменатели I. Об орображениях окружности на себя, Известия, АН СССР 25 (1961) 21-86. (1961) Zbl0275.60058MR0140699
  2. В. А. Плисе, Нелоклальные проблемы теории колебаний, Наука 1964. (1964) Zbl1117.65300
  3. А. Аеррli L. Markus, 10.2307/2373112, American Journal of Mathematics 85 (1963), 633-654. (1963) MR0158138DOI10.2307/2373112
  4. J. Moser, A rapidly convergent iteration method and nonlinear differential equations II, Annali de Scuola Normale Superiore di Pisa, Sci. Fis. Mat. 20 (1966) 499-535. (1966) Zbl0174.47801MR0206461
  5. Л. Э. Рейзинь, Топологическая классификациа динамических систем без точек покоя на торе, Латвийский математический ежегодник 5 (1969) 113 - 121. (1969) Zbl1149.62317
  6. J. Sotomayor, Generic one-parameter families of vector fields on two-dimensional manifolds, pre-print. Zbl0279.58008
  7. Ю. И. Неймарк, Метод точечных отображений в теории нелинейных колебаний, Труды межд. симп. по нелин. колебаниям, том 2, Издат. АН УССР, 1963. (1963) Zbl1145.93303
  8. R. Sacker, On invariant surfaces and bifurcation of periodic solutions of ordinary differential equations, NYU Report, IMM-NAU 333, October 1964. (1964) 
  9. P. Hartman, Ordinary differential equations, Wiley 1964. (1964) Zbl0125.32102MR0171038
  10. P. Brunovský, On one-parameter families of diffeomorphisms, I, II, Comm. math. Univ. Carolinae, 11 (1970) 559-582, 12 (1971) 765-784. (1970) Zbl0202.23104MR0279827
  11. R. Abraham J. Robbin, Transversal mappings and flows, Benjamin 1967. (1967) Zbl0171.44404MR0240836
  12. R. Thom H. Levine, Singularities of differentiable mappings, Russian translation, Mir 1968. (1968) MR0247632

NotesEmbed ?

top

You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.

    
                

Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.